Alert archive / Kentucky / Tornado Warnings in 2025
Tornado Warning 55, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at May 16, 2025, 9:05 PM CDT for Adair County, Russell County, Kentucky. It was in force for 40 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2025, 9:05 PM CDT (02:05 UTC)
- Expired
- May 16, 2025, 9:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Adair County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 137 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 9:09 PM CDT | TSTM WND DMG | 3 W Glens Fork, KY | Multiple trees down in Fairplay. |
| May 16, 9:20 PM CDT | TSTM WND DMG | 2 Ese Montpelier, KY | Delayed report. Multiple barns were damaged near Cabin Creek Road. Radar signatures suggest damage was due to a rear flank downdraft surge. |
| May 16, 9:23 PM CDT | HAIL 1.75 | 1 Wnw Russell Springs, KY | |
| May 16, 9:27 PM CDT | TORNADO | 3 Ne Jamestown, KY | *** 19 FATAL *** Delayed report. This is the starting point of the EF4 tornado which continued through eastern Russell, Pulaski, and Laurel County. The tornado tracked for nearly 60 miles across the three counties, remaining on the ground for nearly 90 minutes |
| May 16, 9:32 PM CDT | HAIL 1 | 1 W Salem, KY | Report from mPING: Quarter (1.00 in.). |
| May 16, 9:32 PM CDT | HAIL 1 | Salem, KY | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 6:17 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2481 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 4.8
- Supercell composite
- 17.5
The text
As transmitted.
071
WFUS53 KLMK 170205
TORLMK
KYC001-207-170245-
/O.NEW.KLMK.TO.W.0055.250517T0205Z-250517T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
905 PM CDT Fri May 16 2025
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Russell County in south central Kentucky...
Southeastern Adair County in south central Kentucky...
* Until 945 PM CDT.
* At 905 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Columbia, moving east at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jamestown around 920 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Horntown, Eli, Gadberry, Jericho, Royville, Karlus, Russell Springs,
Fairplay, Russell County Airport, and Crocus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3697 8537 3707 8533 3711 8490 3705 8491
3701 8486 3700 8484 3695 8491 3696 8493
3696 8495 3695 8495 3692 8496 3691 8498
TIME...MOT...LOC 0205Z 268DEG 39KT 3701 8534
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
BJS1 follow-up statement
023
WWUS53 KLMK 170227
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
927 PM CDT Fri May 16 2025
KYC001-170237-
/O.CAN.KLMK.TO.W.0055.000000T0000Z-250517T0245Z/
Adair KY-
927 PM CDT Fri May 16 2025
...THE TORNADO WARNING FOR SOUTHEASTERN ADAIR COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Tornado Watch remains in effect until 200 AM CDT for central and
south central Kentucky.
&&
LAT...LON 3695 8510 3709 8511 3711 8490 3705 8491
3701 8486 3700 8484 3695 8491 3696 8493
3696 8495 3695 8495
TIME...MOT...LOC 0227Z 268DEG 39KT 3702 8504
$$
KYC207-170245-
/O.CON.KLMK.TO.W.0055.000000T0000Z-250517T0245Z/
Russell KY-
927 PM CDT Fri May 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CENTRAL
RUSSELL COUNTY...
At 927 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Jamestown, moving east at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Russell County, including the following locations...
Horntown, Jabez, Ono, Vinnie, Eli, Whittle, Jericho, Royville,
Karlus, and Russell Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3695 8510 3709 8511 3711 8490 3705 8491
3701 8486 3700 8484 3695 8491 3696 8493
3696 8495 3695 8495
TIME...MOT...LOC 0227Z 268DEG 39KT 3702 8504
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
BJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 16, 6:07 PM CDT, 2 hours 58 minutes earlier. Its key messages:
- * SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. * All severe weather hazards are on the table, including damaging winds, large hail, tornadoes, and torrential rainfall. A few strong tornadoes and instances of very large hail are possible.
Area forecast discussion, May 16, 6:07 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Louisville KY Issued by National Weather Service Kansas City/Pleasant Hill MO 707 PM EDT Fri May 16 2025 .KEY MESSAGES... * SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING. * All severe weather hazards are on the table, including damaging winds, large hail, tornadoes, and torrential rainfall. A few strong tornadoes and instances of very large hail are possible. && .SHORT TERM /THROUGH SATURDAY NIGHT/... Issued at 443 PM EDT Fri May 16 2025 A significant severe weather outbreak is forecast across the western Ohio Valley this afternoon and tonight. Currently across our region, earlier clouds and rain have moved out and we've begun to heat up. Temperatures were generally in the upper 70s to the lower 80s across the region with the urban heat island in the lower 80s. Satellite imagery shows where buoyancy is located, which is just south of the I-64 corridor where the cloud field clearly shows horizontal convective rolls indicative of strong deep layer shear. ACARS soundings out of SDF show that CINH is just about eliminated while BNA is free and clear of any capping. We've seen some convection try to fire down in the Lake Cumberland area. This is in area of localized surface mass convergence. An outflow boundary from previous convection extending east into JKL's area will likely continue to wash out with time. Convection down there has continued to struggle. There appears to be a boundary extending from roughly Somerset northwestward to about Owensboro. Latest WoFS runs along with the operational HRRR suggest that some isolated-scattered convection may try and get going along that boundary. If so, model proximity soundings would suggest supercellular development posing an all hazard risk. The main severe weather risk will come later this evening as an impressive band of supercells across western IL and eastern MO works eastward into southern IN and western KY. We're still seeing a bit of variance in trying to time this stuff through the region. So for this update, it appears that this activity would move into our western area by early evening and then into the I-65 corridor by mid- evening. This activity could surge a bit more as the cold pool gets more established and it can get into the Bluegrass/Lexington area by mid-late evening. This line will be capable of producing damaging swaths of wind. Wind gusts of 65-75 mph will be possible with this line, especially in the apex of the surges. QLCS tornadoes are likely as well as the low-level jet axis will increase across the region this evening resulting in very favorable hodographs. Large hail will be possible within the squall line as well. However, the larger hail will be more confined to any discrete supercell. Plentiful CAPE in the 0-15C layer and steep low-mid level lapse rates suggests that 1-2.5 inch hail could occur. Later tonight, there is a possibility that the squall line could become more east-west oriented down across southern KY. If this were to occur, training of heavy convection would occur resulting in an increased flood risk. Given the rainfall this morning and the possibility of this scenario playing out, a Flash Flood Watch was issued earlier today to cover this threat. Most of the convective activity with the line should exit our area in the 1-2 AM EDT time frame. Bottom line, significant severe weather is possible late this afternoon and this evening. Make sure you have multiple ways to receive warnings and a plan in place should a warning be issued! Drier, cooler and less humid weather is expected for Saturday with highs in the lower-mid 70s over southern IN and upper 70s to lower 80s down across southern KY. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Issued at 443 PM EDT Fri May 16 2025 Saturday Night through Monday Night... Dry conditions are expected Saturday night with lows in the upper 50s to around 60. For Sunday, we'll see some weak ridging build in from the west. A low-level flow will allow for some moisture return across western and southern KY could result in some scattered showers. Highs on Sunday will be in the upper 70s with a few 80s down across southern KY. By Sunday night, upper level ridging will build slightly more northward into the region. A warm frontal boundary is expected to lift northward through the region bringing additional showers and storms to the region. Lows Sunday night will be in the upper 50s north of the front, but south of the front overnight lows will be in the low-mid 60s. By Monday and into Monday night, the warm front is likely to stall out across the region with areas of showers and storms. Model soundings do show some instability and adequate shear for organized storms. Though, the best shear/instability remains well west of our region. ML guidance agrees with this, but does have some low probabilities out in our western area. Highs will range from the mid-upper 70s over the Bluegrass to the lower 80s over the southwest area. Lows Monday night will be in the 60s. Tuesday through Friday... Upper level low over the northern Plains will get into a Rex block type pattern by late Tuesday and into Wednesday. Aforementioned warm front will remain in our region and will serve as a focus for additional shower and thunderstorm development. Some strong/severe storms are possible as the low and frontal boundary pass through the region. Highs Tuesday will be in the upper 70s to the lower 80s with overnight lows in the upper 50s/lower 60s. Highs Wednesday look to be cooler with readings in the upper 60s to lower 70s. Upper low looks to move from the Midwest into the Great Lakes region by Thursday with the Ohio Valley remaining in a cool cyclonic flow. We'll likely need to keep some scattered showers in at least for Thursday with drier weather for Friday. Highs both days will be in the upper 60s to the lower 70s with overnight lows in the upper 40s to the lower 50s. && .AVIATION /00Z TAFS THROUGH 06Z SUNDAY/ ... Issued at 707 PM EDT Fri May 16 2025 The primary concern for this issuance is the timing into each terminal of convection and the then the timing of the exiting in the southeast portion of the area tonight. A couple areas of concern initially. 1) The supercell in southern KY is tracking east, right toward KBWG. Timing the leading edge of this cell into that terminal gives an arrival time of 00Z. Going forecast had this depicted but have refined the timing of this cell to move east of KBWG by 02Z. It looks like there could be a lull in activity at this site the 2) the main line moves through the area overnight. It looks like the scattered supercells developing along the front will merge/ develop into a line of storms that tracks through the entire area. So have tried to time the front through which ends convection from 03Z to 06-07Z. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...None. IN...None. && SHORT TERM...MJ LONG TERM...MJ AVIATION...CDB
Hazardous weather outlook, May 16, 3:58 PM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 458 PM EDT Fri May 16 2025 KYZ039>041-045>049-053>057-063>067-073>078-081-082-172100- Anderson-Woodford-Fayette-Nelson-Washington KY-Mercer-Jessamine- Clark KY-Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey- Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- 458 PM EDT Fri May 16 2025 /358 PM CDT Fri May 16 2025/ ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. A significant severe weather outbreak is possible this evening across the region. All severe hazards are possible, including damaging winds, very large hail, and tornadoes, some of which could be strong. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report severe weather to the National Weather Service. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ033>038-042-043-172100- Henry-Shelby-Franklin-Scott KY-Harrison KY-Spencer-Bourbon-Nicholas- 458 PM EDT Fri May 16 2025 This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. A significant severe weather outbreak is possible this evening across the region. All severe hazards are possible, including damaging winds, very large hail, and tornadoes, some of which could be strong. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report severe weather to the National Weather Service. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>025-029>032-172100- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Bullitt- Jefferson-Oldham-Trimble- 458 PM EDT Fri May 16 2025 /358 PM CDT Fri May 16 2025/ ...TORNADO WATCH 265 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. A significant severe weather outbreak is possible this evening across the region. All severe hazards are possible, including damaging winds, very large hail, and tornadoes, some of which could be strong. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report severe weather to the National Weather Service. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ026>028-061-062-070>072-172100- Ohio-Grayson-Hardin-Butler-Edmonson-Logan-Warren-Simpson- 458 PM EDT Fri May 16 2025 /358 PM CDT Fri May 16 2025/ ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TORNADO WATCH 265 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. A significant severe weather outbreak is possible this evening across the region. All severe hazards are possible, including damaging winds, very large hail, and tornadoes, some of which could be strong. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report severe weather to the National Weather Service. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville.
In the hours before
Special weather statement, May 16, 8:54 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
954 PM EDT Fri May 16 2025
INZ090>092-KYZ030>035-170245-
Floyd IN-Clark IN-Harrison IN-Jefferson KY-Shelby KY-Oldham KY-
Henry KY-Franklin KY-Trimble KY-
954 PM EDT Fri May 16 2025
...GUSTY SHOWERS WILL IMPACT EASTERN HARRISON...CLARK...FLOYD...
OLDHAM...SHELBY...SOUTHERN TRIMBLE...HENRY...JEFFERSON AND FRANKLIN
COUNTIES THROUGH 1045 PM EDT...
At 952 PM EDT, emergency management reported multiple trees down as
a result of gusty showers in Washington and Clark Counties. Strong
wind gusts outside of thunderstorms are possible through 11 PM
across the area, and eastward from Louisville to Frankfort.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Emergency management.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for south central
Indiana...and central Kentucky. A Tornado Watch also remains in
effect until 300 AM EDT for central Kentucky.
&&
LAT...LON 3858 8521 3860 8508 3856 8501 3851 8503
3851 8498 3843 8495 3846 8492 3836 8487
3835 8474 3819 8472 3809 8490 3813 8502
3808 8506 3808 8521 3815 8542 3807 8555
3805 8600 3839 8611 3864 8524
TIME...MOT...LOC 0152Z 240DEG 49KT 3832 8561
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
RASLocal storm report, May 16, 8:59 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
959 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM Tstm Wnd Dmg 2 WNW Hawesville 37.91N 86.80W
05/16/2025 Hancock KY 911 Call Center
Tree down on a powerline on the 1000 block
of State Route 271 South.
&&
SRWSpecial weather statement, May 16, 8:59 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
959 PM EDT Fri May 16 2025
KYZ057-170215-
Madison KY-
959 PM EDT Fri May 16 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MADISON COUNTY
THROUGH 1015 PM EDT...
At 959 PM EDT, Doppler radar was tracking a strong thunderstorm near
Winston, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Richmond, Harris Ferry, Berea, Caleast, Peytontown, Moberly, Panola,
Kingston, Whites, and Union City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 300 AM EDT for central
Kentucky.
&&
LAT...LON 3778 8411 3777 8408 3776 8409 3774 8408
3774 8410 3773 8409 3772 8410 3769 8409
3768 8410 3767 8409 3765 8413 3760 8411
3760 8433 3781 8435 3783 8411 3781 8412
3782 8410 3781 8408 3780 8408
TIME...MOT...LOC 0159Z 266DEG 41KT 3772 8415
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
WebbLocal storm report, May 16, 9:01 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1001 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM Tstm Wnd Dmg 3 NE Pellville 37.77N 86.78W
05/16/2025 Hancock KY 911 Call Center
Large tree down on the 9200 block of State
Route 69.
&&
SRWLocal storm report, May 16, 9:02 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1002 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM Tstm Wnd Dmg 3 WNW Patesville 37.80N 86.76W
05/16/2025 Hancock KY 911 Call Center
Tree down on the 7200 block of State Route
69.
&&
SRWLocal storm report, May 16, 9:05 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1005 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM Funnel Cloud Edmonton 36.98N 85.61W
05/16/2025 Metcalfe KY Trained Spotter
&&
SRWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:08 PM CDT | Areal Flood Advisory | LMK | Bullitt, Hardin, Jefferson, Meade, Nelson, Shelby and 1 more | 3 hr |
| May 16, 7:12 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Nelson, Scott, Shelby and 2 more | 33 min |
| May 16, 7:22 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Logan, Warren | 38 min |
| May 16, 7:23 PM CDT | Tornado Warning | LMK | Butler, Logan, Warren | 52 min |
| May 16, 7:26 PM CDT | Special Weather Statement | LMK | Nelson | 19 min |
| May 16, 7:36 PM CDT | Special Weather Statement | LMK | Hart | 24 min |
| May 16, 7:45 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Nicholas, Scott and 1 more | 45 min |
| May 16, 7:55 PM CDT | Tornado Warning | LMK | Barren, Warren | 38 min |
| May 16, 7:59 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart, Metcalfe, Warren | 46 min |
| May 16, 8:08 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 37 min |
| May 16, 8:13 PM CDT | Tornado Warning | LMK | Hancock, Ohio | 47 min |
| May 16, 8:24 PM CDT | Tornado Warning | LMK | Adair, Barren, Cumberland, Metcalfe | 51 min |
| May 16, 8:31 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Cumberland, Green, Hart, Metcalfe and 2 more | 44 min |
| May 16, 8:33 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 27 min |
| May 16, 8:39 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 21 min |
| May 16, 8:41 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hardin, Logan, Ohio and 1 more | 49 min |
| May 16, 8:43 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Meade, Ohio | 47 min |
| May 16, 8:51 PM CDT | Tornado Warning | LMK | Breckinridge, Grayson, Hardin | 24 min |
| May 16, 8:54 PM CDT | Special Weather Statement | LMK | Franklin, Henry, Jefferson, Oldham, Shelby | 51 min |
| May 16, 8:55 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade, Nelson, Oldham and 2 more | 35 min |
| May 16, 8:59 PM CDT | Special Weather Statement | LMK | Madison | 16 min |
| May 16, 9:09 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Grayson, Hardin, Hart, Larue, Meade and 1 more | 51 min |
| May 16, 9:12 PM CDT | Tornado Warning | LMK | Breckinridge, Grayson, Hardin, Hart, Larue | 33 min |
| May 16, 9:19 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Henry, Jefferson, Nelson and 6 more | 41 min |
| May 16, 9:22 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Grayson, Hart, Larue and 2 more | 38 min |
| May 16, 9:36 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 12 min |
| May 16, 9:40 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Boyle, Casey, Edmonson, Green and 10 more | 50 min |
| May 16, 9:43 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 7 more | 47 min |
| May 16, 9:45 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 45 min |
| May 16, 9:54 PM CDT | Tornado Warning | LMK | Allen, Logan, Simpson, Warren | 36 min |
| May 16, 10:03 PM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Hart, Warren | 3 hr |
| May 16, 10:05 PM CDT | Areal Flood Advisory | LMK | Anderson, Franklin, Scott, Shelby, Spencer, Woodford | 3 hr |
| May 16, 10:14 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Jessamine, Lincoln and 3 more | 46 min |
| May 16, 10:21 PM CDT | Tornado Warning | LMK | Allen, Monroe, Simpson, Warren | 24 min |
| May 16, 10:26 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Cumberland, Edmonson, Green and 6 more | 49 min |
| May 16, 10:28 PM CDT | Areal Flood Advisory | LMK | Green, Larue, Marion, Taylor | 3 hr |
| May 16, 10:51 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Green, Hart and 2 more | 39 min |
| May 16, 10:58 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Clinton, Cumberland, Metcalfe, Monroe, Russell | 47 min |
| May 16, 11:09 PM CDT | Tornado Warning | LMK | Adair, Russell | 21 min |
| May 16, 11:19 PM CDT | Areal Flood Advisory | LMK | Barren, Boyle, Casey, Garrard, Green, Lincoln and 4 more | 3 hr |
| May 17, 10:51 AM CDT | River Flood Warning | LMK | Butler, Warren | 19 hr |
| May 17, 2:21 PM CDT | River Flood Advisory | LMK | Edmonson | 4 hr |
| May 17, 2:21 PM CDT | River Flood Advisory | LMK | Butler, Muhlenberg, Ohio | 5 hr |
| May 17, 5:58 PM CDT | River Flood Warning | LMK | Edmonson | 37 hr |
Nearby
Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.